I just started taking Adderall for ADD. My doctor put me on 10mg 2x/day. When I take it one day it works great. The next day I take it and I feel cranky, depressed and my heart rate is up. My stomach is also a little upset. Today I couldn't use the eliptical at the gym because it was hard to breath. Does Adderrall build up in the body so it is a higher dose the second day?
Also when I take the Adderall, I don't want to socialize. Is this normal?
I would certainly bring all these problems up to my doc if I were you. You should be excreting enough of it that it wouldn't effect you, but there is always the possibility you aren't. Its an amphetamine and as such can effect your mental processes.
You can become tolerant to adderall just like most meds, but it happens over time. Not one day. You want to stay on your prescribed dose daily as its not meant to be taken here and there as far as I know. I take 30 mg twice daily, but started out at 10 mg. if I sleep late on the weekend and don't take it right away, I could stay in bed all day. Adderall withdrawal makes you lethargic, I could understand cranky and because its a stimulant if you eat less when taking it I could see how your belly might hurt. Take it daily as prescribed so your body gets use to it and talk to your doctor. But not taking it daily will cause highs and lows. Best of luck!
Adderall is a fast acting amphetamine combo and no it does not build up in your body. It stimulates your CNS similar to Cocaine by elevation of the level of catecholamine neurotransmitter in synaptic spaces. You are reporting symptoms that may be another mental disorder and I would report that to my doctor but note that your symptoms reflect the effects of Adderall. Maybe ask your doctor about Methylphenidate products such as Ritalin or Concerta.
Goforit7 sorry you had that experience. I'm currently taking adderrall 30mg 1& a half twice a day. Its the best thing that i could have been given. Adderrall is a stimulate that speeds up your heart rate as well as supprese your appetite that could explain why you couldnt work out and felt out of breath as well as the stomach ache. You could ask your dr about adderrall xr that way it dont all release at once you will get little by little through out the day. Good luck!!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.